# SDR CALA2017072202341

- Difficulty date: July 22, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N36447
- Make and model: Boeing 737924ER
- Aircraft serial: 31650
- Aircraft time: 18,217 hours, 6,431 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN AFT LAV AREA FLT ATTD.   SMELLED LIKE SOMETHING BURNED, NO SMOKE.  INSPECTED AFT GALLEY AREA AND BOTH LEFT AND RIGHT LAVATORIES IAW AMM 05-51-26-800-801C1. NO ANOMALIES FOUND. AIRCRAFT OK TO CONTINUE.
